# SDR SWAA118565

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,008 hours, 46,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FRAME CORRODED AT BS 540, STR 27R.  REPAIRED FRAME PER EA.
